# SDR SWAA2025121841323

- Difficulty date: December 1, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 29,651 hours, 14,931 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON BS 663 VAPOR BARRIER UPPER ATTACH ANGLE, LBL 9.   CUT OUT AND REMOVED THE CRACKED SECTION OF THE ATTACH ANGLE IAW SRM 57-10-10-2R-5.  COMPLIED WITH OPEN HOLE INSPECTION FOR THE REMOVED ATTACH ANGLE IAW NDT MANUAL, PART 6, 51-00-00, PROC 16.  NO FAULTS FOUND.  FABRICATED NEW ANGLE & DOUBLER IAW SRM 5710-10-2R-5, AND SRM. 51-40-05.  C/W WITH STEP 1 VERIFICATION OF DAMAGE REMOVAL AND STEP #4,  TREATED & PRIMED REPAIR AREA & REPAIR IAW SRM 57-10-10-2R-5.  INSTALLED FASTENERS COMMON TO VAPOR ANGLE & FUEL TANK IAW SRM 57-10-10-2R-5.  REPAIRED VAPOR BARRIER ANGLE IAW SRM 57-10-10-2R-5.
